# SDR C2XA09TY168

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,739 hours, 10,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN A C-CHECK STATUS WHEN THE VENTRAL TANK WAS FOUND CHAFING THE LOWER FORWARD EDGE OF BELLY SKIN.  MAINTENANCE BLENDED AREA AND FOUND TO BE WITHIN LIMITS.  WORK WAS ACCOMPLISHED IAW EMB 145XR SRM 51-10-03.  ALODINED, PRIMED AND PAINTED IAW CPM 51-21-07.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
